# SDR A6WA201643784

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL, BETWEEN FS 559+112 & 621, TOP & BOTTOM SIDES HAVE SEVERAL AREAS OF CORROSION, REPAIRED.
